Type
Article
Titre
The variance of a rank estimator of transformation models
Dans
Economics Letters
Auteur(s)
JOCHMANS Koen - Département d'économie (Auteur)
Éditeur
Elsevier
Volume
117
Numéro
1
Pages
168 - 169 p.
ISSN
01651765
DOI
10.1016/j.econlet.2012.05.001
Mots clés
Influence function, Transformation model, Two-step estimator
Résumé
EN
This note shows that the asymptotic variance of Chen’s [Chen, S., 2002. Rank estimation of transformation models. Econometrica 70 (4) 1683–1697] two-step estimator of the link function in a linear transformation model depends on the first-step estimator of the index coefficients.

CITATION BIBLIOGRAPHIQUE
EXPORT